Bohr Sets in Triple Products of Large Sets in Amenable Groups
Artikel i vetenskaplig tidskrift, 2019

We answer a question of Hegyvári and Ruzsa concerning effective estimates of the Bohr-regularity of certain triple sums of sets with positive upper Banach densities in the integers. Our proof also works for any discrete amenable group, and it does not require all addends in the triple products we consider to have positive (left) upper Banach densities; one of the addends is allowed to only have positive upper asymptotic density with respect to a (possibly very sparse) ergodic sequence.

Densities

Measurable recurrence

Bohr sets

Författare

Michael Björklund

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

John T. Griesmer

Colorado School of Mines

Journal of Fourier Analysis and Applications

1069-5869 (ISSN)

Vol. 25 3 923-936

Fundament

Grundläggande vetenskaper

Ämneskategorier

Sannolikhetsteori och statistik

Diskret matematik

Matematisk analys

DOI

10.1007/s00041-018-9615-5

Mer information

Senast uppdaterat

2019-06-10